# SDR WX0A201706023257

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 54,824 hours, 37,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil System
- Condition: Leaking
- Location: Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CHEMICAL BURNING ODOR IN CABIN, ACM OIL ODOR IN CABIN WITH LEFT PACK ON. SERVICED ACM TO PROPER LEVEL.
